MathSciNet Relay Station
MathSciNet bibliographic data
MR704560 (84m:60033) 60F05 (62E20 62G30)
Silverman, B. W. Convergence of a class of empirical distribution functions of dependent random variables. Ann. Probab. 11 (1983), no. 3, 745–751.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement